# SDR F3LA200100006

- Difficulty date: January 14, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N307FL
- Make and model: Boeing 737-36Q
- Aircraft serial: 28760
- Aircraft time: 10,480 hours, 4,587 cycles
- System (JASC): 2610 · Detection System
- Part: Control Unit
- Part number: 100012701
- Part serial: 0454
- Condition: Malfunctioned
- Location: Aft Cargo
- Part time: 12 hours, 10 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, MAINTENANCE REPORTED CARGO COMPARTMENT FIRE DETECTION/SUPPRESSION SYSTEM OK LIGHT WOULD NOT ILLUMINATE.  REPLACED CENTRAL CONTROL UNIT AND SYSTEM CHECKED OK.  SYSTEM WAS ACTIVATED ON 1/12/01.
